# SDR FDEA200811194920

- Difficulty date: November 19, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545803
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EXTERIOR FUSELAGE SKIN IS CHAFED AT AFT CARGO PIT DOOR CUTOUT FWD   LWR CORNER STA 950E, STR 26-R  REPAIRED FWD LOWER CORNER OF FUSELAGE SKIN AT AFT CAGO DOOR CUT OUT REF EA 7-  5330-123818.  BLENDED FOUND OUT OF LIMITS. ORIGINAL .080" ,  REMAINING .038 .  TREATED   AND PRIMED. THIS IS CLASSIFIED AS A MAJOR REPAIR
